# SDR DJFA2006292

- Difficulty date: July 24, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N497CW
- Make and model: Beech 400A
- Aircraft serial: RK297
- Aircraft time: 5,241 hours, 4,366 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: 101364046233
- Condition: Arced
- Location: Aft Junction Box
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

KSFB TRIP  THE CREW REPORTED THAT UPON STARTING THE RIGHT ENGINE ALL POWER TO THE AIRCRAFT FAILED EXCEPT FOR STANDBY POWER. A GROUND POWER UNIT WAS CONNECTED AND SUFFICIENT VOLTAGE WAS SUPPLIED. WHEN RECYCLING THE POWER SWITCHES, THE AIRCRAFT WOULD BEGIN TO BRING THE BATTERY ON-LINE, AND THEN COMPLETELY DROP OFF. WHILE TROUBLESHOOTING THE PROBLEM MAINTENANCE DISCOVERED THAT A BUSS BAR FOR SUPPLYING THE NEGATIVE SIDE OF THE AIRCRAFT BATTERY HAD LOOSE HARDWARE.  AFTER REMOVING THE NUTS FROM THE BUSS BAR THE BAR APPEARED TO BE ARCED IN HALF.  THE EXTERNAL POWER RECEPTACLE, BATTERY GROUND TERMINAL LUG, AND EXTERNAL POWER J BUSS BAR WERE REPLACED.  GROUND OPERATIONAL CHECKS OF THE ELECTRICAL POWER DISTRIBUTION SYSTE
